# SDR 20010410AP026

- Difficulty date: February 25, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, X, T
- Precautionary procedure: E, C

## Discrepancy

AT TAKEOFF THRUST SETTING (ANV) LOUD EXPLOSION HEARD IN COCKPIT AND NR 1 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED AND OIL QUANTITY DECREASED TO 2 GAL THEN INCREASED TO 3 GAL AFTER SHUTDOWN.  ABORTED TAKEOFF AND PERFORMED EMERGENCY ENGINE SHUTDOWN PROCEDURES PER AOM 2-1-2.  RETURNED TO RAMP.  OIL PRESSURE ALSO DECREASED TO 20 PSI AND CONTINUED TO DECREASE.  DISCOVERED T3/T4 HAD SEPARATED FROM ENGINE CAUSING DAMAGE TO TAIL PIPE ASSY.  REMOVED AND REPLACED NR 1 ENGINE.  OPS CHECK OK.  LEAK CHECK OK IAW B727 MM 71-00.  (M)
